Numerical Analysis
Convergence of linear finite elements for diffusion equations with measure data
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 81-84.

We show here the convergence of the linear finite element approximate solutions of a diffusion equation to a weak solution, with weak regularity assumptions on the data.

On prouve la convergence des solutions approchées, par la méthode des éléments finis P1, d'une équation de diffusion avec second membre mesure, vers la solution faible de cette équation.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.024
Gallouët, Thierry 1; Herbin, Raphaèle 1

1 Université de Provence, 39, rue Joliot-Curie, 13453 Marseille, France
@article{CRMATH_2004__338_1_81_0,
     author = {Gallou\"et, Thierry and Herbin, Rapha\`ele},
     title = {Convergence of linear finite elements for diffusion equations with measure data},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {81--84},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.024},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.024/}
}
TY  - JOUR
AU  - Gallouët, Thierry
AU  - Herbin, Raphaèle
TI  - Convergence of linear finite elements for diffusion equations with measure data
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 81
EP  - 84
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.024/
DO  - 10.1016/j.crma.2003.11.024
LA  - en
ID  - CRMATH_2004__338_1_81_0
ER  - 
%0 Journal Article
%A Gallouët, Thierry
%A Herbin, Raphaèle
%T Convergence of linear finite elements for diffusion equations with measure data
%J Comptes Rendus. Mathématique
%D 2004
%P 81-84
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.024/
%R 10.1016/j.crma.2003.11.024
%G en
%F CRMATH_2004__338_1_81_0
Gallouët, Thierry; Herbin, Raphaèle. Convergence of linear finite elements for diffusion equations with measure data. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 81-84. doi : 10.1016/j.crma.2003.11.024. http://www.numdam.org/articles/10.1016/j.crma.2003.11.024/

[1] Boccardo, L.; Gallouët, T. Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., Volume 87 (1989), pp. 241-273

[2] Ciarlet, P.G. Basic error estimates for elliptic problems, Handbook of Numerical Analysis, vol. II, North-Holland, Amsterdam, 1991, pp. 17-352

[3] J. Droniou, T. Gallouët, R. Herbin, A finite volume scheme for a noncoercive elliptic equation with measure data, SIAM J. Numer. Anal. (2003) in press

[4] R. Eymard, T. Gallouët, R. Herbin, Finite volume methods, in: P.G. Ciarlet, J.-L. Lions (Eds.), Handbook of Numerical Analysis, vol. VII, North-Holland, pp. 713–1020

[5] Gallouët, T.; Herbin, R. Finite volume methods for diffusion problems and irregular data (Benkhaldoun, F.; Hänel, M.; Vilsmeier, R., eds.), Finite Volumes for Complex Applications, Problems and Perspectives, II, Hermes, 1999, pp. 155-162

[6] Nicolaides, R.A. The covolume approach to computing incompressible flows (Gunzburger, M.D.; Nicolaides, R.A., eds.), Incompressible Computational Fluid Dynamics, 1993, pp. 295-333

Cited by Sources: